MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006800
Medical Device Problem Codes Nonstandard Device (1420); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the console had low power.The blast shield and fiber were replaced; however, there was no improvement.No error codes were observed.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.
 
Additional Manufacturer Narrative
The console or components were not returned for analysis.However, the console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was identified that the device was in overall good physical condition.The parts were dirty and slightly scuffed from normal usage.The antenna and the fiber port were in good condition.Therefore, the reported allegation related to low power was not confirmed.A device history record (dhr) states this device was installed on (b)(6) 2017 and this event occurred over 8 years after the system installation.After this period, component wear, failure or damage is possible based on product use.A labeling review confirmed the instruction for use (ifu) includes appropriate warnings and instructions for use.There is no indication that the device was not used in accordance with the ifu.These ifu include specific states regarding the turning on the laser: there is a technical limitation.In such cases the system will require the user to acknowledge working with reduced power capability.The current environmental conditions are not optimal.In such cases the system will work with reduced power capability or offer the user to lower the room temperature and humidity in order to return to maximum power capability.A risk review was completed and confirmed that the event of device - low power is defined in the risk documentation.Based on review of all information available and analysis results, a conclusion code of device problem excluded was assigned to this investigation.
 
Event or Problem Description

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23879678
Report Number2124215-2025-92709
Device Sequence Number4706866
Product Code GEX
UDI-Device Identifier07290109140513
UDI-Public(01)07290109140513(11)161215
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006800
Device Catalogue NumberGA-0006800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/11/2026
Date Device Manufactured12/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown